Igusa integrals and volume asymptotics in analytic and adelic geometry

Yuri Tschinkel, Antoine Chambert-Loir

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)351-429
JournalConfluentes Mathematici
Volume2
Issue number3
StatePublished - 2010

Cite this

Igusa integrals and volume asymptotics in analytic and adelic geometry. / Tschinkel, Yuri; Chambert-Loir, Antoine.

In: Confluentes Mathematici, Vol. 2, No. 3, 2010, p. 351-429.

Research output: Contribution to journalArticle

@article{1f2129591a554cd5ab72041575c6fff5,
title = "Igusa integrals and volume asymptotics in analytic and adelic geometry",
author = "Yuri Tschinkel and Antoine Chambert-Loir",
year = "2010",
language = "English (US)",
volume = "2",
pages = "351--429",
journal = "Confluentes Mathematici",
number = "3",

}

TY - JOUR

T1 - Igusa integrals and volume asymptotics in analytic and adelic geometry

AU - Tschinkel, Yuri

AU - Chambert-Loir, Antoine

PY - 2010

Y1 - 2010

M3 - Article

VL - 2

SP - 351

EP - 429

JO - Confluentes Mathematici

JF - Confluentes Mathematici

IS - 3

ER -